Thread: Prostate pain
08-21-2004, 11:39 AM #1
Well right before i have to go to work,i take a piss and right when i was done i got this servere burning pain,feels like the prostate area.Anyone ever get a pain there?Got to go,this su cks!
08-21-2004, 11:57 AM #2Senior Member
- Join Date
- Apr 2004
Borrowed from enid sprinter
Benign Prostatic Hyperplasia: BPH is simply an enlargement of the prostate, a walnut-sized gland that surrounds the urethra whose function is to squeeze fluid into the urethra as sperm move through during sexual climax. This fluid, which helps make up semen, energizes the sperm and makes the vaginal canal less acidic. This condition is now considered a normal part of aging for men, with more than half of men in their 60’s and upwards of 90% of men in their 70’s-80’s will show some symptoms. As the prostate enlarges, the layer of tissue surrounding it stops it from expanding, causing the gland to press against the urethra like a clamp on a garden hose. The bladder wall becomes thicker and irritable. The bladder begins to contract even when it contains small amounts of urine, causing more frequent urination. Eventually, the bladder weakens and loses the ability to empty itself. Urine remains in the bladder. The narrowing of the urethra and partial emptying of the bladder cause many of the problems associated with BPH.
Although no conclusive medical evidence exists that long term use of testosterone will lead to an increase in BPH or an acceleration in its development, such a conclusion can readily be made by understanding the mechanisms through which BPH develops. DHT is a primary culprit in the development of BPH, and it is theorized that estrogen may play a role as well. Men who cannot produce DHT do not develop BPH, and the primary treatment for BPH is Proscar (Finasteride), which inhibits the 5a-reductase enzyme. It is this enzyme which is responsible for converting testosterone (along with Halotestin ) into DHT. Studies done with animals have suggested that BPH may occur because the higher amount of estrogen within the gland increases the activity of substances that promote cell growth.
Knowing that use of testosterone will increase both levels of DHT and estrogen if the appropriate accessory medications are not used, you can see where I draw my conclusions. It is highly likely that long term use of testosterone, whether it be for performance enhancement of hormone replacement therapy purposes, will accelerate the onset of BPH. Thusly, one should use both an anti-aromatase and 5a-reducatase inhibitor when using testosterone.
Hope this helps bro...
08-21-2004, 02:40 PM #3LORDBLiTZ Guest
Go get tested for STD's bro.
08-21-2004, 02:50 PM #4
maybe prostatitus....it sucks...
08-21-2004, 03:27 PM #5
08-21-2004, 07:24 PM #6Originally Posted by ECFATCAT
08-21-2004, 07:28 PM #7
Originally Posted by little-one
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)